# SDR SWAA2022030165808

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W AFT TIP PYLON BULB SEAL RETAINER IS CRACK. / REMOVED OLD DAMAGED RT WING AFT TIP PYLON BULB SEAL RETAINER AND INSTALLED NEW REPLACEMENT SEAL RETAINER IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND AIPC 57-50-00-25
